MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IFORIA 5 VR-T DX DF-1

BIOTRONIK SE & CO. KG IFORIA 5 VR-T DX DF-1
Model Number 383597
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was explanted due to detected accelerated battery depletion approximately 51 months after the implantation.Please note this icd is affected by a field safety corrective action.Bio-lqc.Initiated in march 2021.
 
Additional Manufacturer Narrative
Upon receipt, the device was interrogated.The interrogation could be properly performed and revealed the eri battery status.Next, the icd was subjected to an analysis of the electrical parameters.The current consumption of the icd was checked and found to be normal and as expected.Analysis of the battery condition, however, showed an inconsistency of charge taken from the battery and the battery voltage.A premature battery depletion could be confirmed during analysis.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
IFORIA 5 VR-T DX DF-1
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12442399
Report Number1028232-2021-05023
Device Sequence Number4892600
Product Code LWS
UDI-Device Identifier04035479125530
UDI-Public04035479125530
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number383597
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer11/07/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown